Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Question regarding progestorone supplement
    avatar
    amshealth; posted:
    I have been diagnosed with PCOS. My doctor said I should loose weight as it helps regulate periods in women with PCOS. She suggested me to start a exercise program and see if I can get my periods naturally by waiting 5 days days after the first day of my expected period. If I dont get a period then I should take the progestorne course. I have been exercising and so far lost 4 lbs of weight. But I have been seeing slight reddish brown discharge every day after the induced period ended.Is it because of the waiting or is it beacuse of exercise(I have been working out for 40 mins daily).

    Take the Poll

    IS it OK to wait till the first day of my expected period before taking progestorone supplement?
    • No
    • Yes
    vote
    View Poll Results
    Reply
     
    avatar
    amshealth; responded:
    Not sure if it helps, I am 5'5" and weigh 146lb.
     
    avatar
    Chris_WebMD_Staff responded:
    Hiya and welcome,

    Please call your doctors office and ask to be sure. He/she knows your health and health history and is best to ask about this.

    Good luck and congrats on the weight loss already! Great work!
    Good Luck and Good health, Chrissy WebMD Community Staff
     
    avatar
    Elizabeth_WebMD_Staff responded:
    Hello and Welcome Amshealth,

    Thanks for bringing your concerns to WebMD. We have a couple great communities, Women's Health Community and PCOS Community to offer support and help you with your questions. Check them out, you may want to repost for more member and possible expert response.

    Also, our PCOS Directory may be helpful.

    Hope you find answers soon,
    Elizabeth


    Helpful Tips

    Was this Helpful?
    1 of 1 found this helpful

    Helpful Resources

    Be the first to post a Resource!

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.